MathSciNet Relay Station
MathSciNet bibliographic data
MR2144319 (2006d:26002) 26A12
Buldigīn, V. V.; Klesov, O. Ī.; Shtaĭnebakh, Ĭ. G. On some properties of asymptotically quasi-inverse functions and their application. II. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 71 (2004), 34--48; translation in Theory Probab. Math. Statist. No. 71 (2005), 37–52
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement